Falling Pregnant While On The Pill

2 Replies
lucy - August 27

Hello, I am on the pill but have been on tablets that knock the affect of the pill out. i had a very light period it lasted about a day. i now have really bad stomach pain which i have has for the last few days do u think i should do a pregnancy test? x

 

to lucy - August 27

Yes, I do think you should do one but make sure you don't do one two early. When were you supposed to get your period? I would wait a week until after then. The reason I saw a week after is because when you are on the pill you don't usually ovulate. When something goes wrong with the pill and you ovulate it is hard to tell when. When I got pregnant on the pill it was a week later than I thought. I kept getting negative tests and then I finally got a positive test one week after I would have gotten my period. Good luck!

 

Thank you - August 27

Thank you for you reply i did have aperiod but it only lasted a day.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?